# SDR SIMA2020040130003

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,053 hours, 33,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 112934
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 EMERGENCY LIGHT BATTERY HAS A BROKEN CAM LOCK.-C/A-REPLACED #4 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04. OPS GOOD
